MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC ROM PLUS RUPTURE OF MEMBRANES TEST

CLINICAL INNOVATIONS, LLC ROM PLUS RUPTURE OF MEMBRANES TEST
Model Number ROM-6025
Health Effect - Clinical Code Abscess (1690)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are in the process of doing a full investigation of this complaint.We have not received all of the clinical information from the facility to make a final conclusion, yet.Immunoassay tests are designed to be a tool for the clinician to use in conjunction with a patient assessment.Some things that could contribute to a false negative result or to the test result in this patient are listed below: · clinicians not following the ifu's.· patient rupture could have happened after rom plus test and prior to return to facility.· decreased amount of amniotic fluid (oligohydramnios).· potential high fluid leak of amniotic membranes.· patient with a more active vaginal proteases which breaks down protein more rapidly.We will continue our investigation and add any additional information that we receive from the facility to make a final conclusion.
 
Event or Problem Description
Reported that department (l&d) had three false negatives, one patient returned with maternal/fetal infection.(rumored after 48 hours).No other details reported as to gestation, gross rupture, etc.
 
Additional Manufacturer Narrative
No product was returned and no customer photographs were provided.No further product evaluation could be performed in regard to this complaint.
 
Event or Problem Description

Brand Name
ROM PLUS RUPTURE OF MEMBRANES TEST
Common Device Name
RUPTURE OF MEMBRANES TEST
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key7320712
Report Number1722684-2018-00003
Device Sequence Number13482790
Product Code NQM
UDI-Device Identifier00814247020857
UDI-Public00814247020857
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberROM-6025
Device Lot NumberJ7007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;